MAUDE Adverse Event Report: EBI, LLC. EBI OSTEOGEN¿ IMPLANTABLE BONE GROWTH STIMULATOR; STIMULATOR, INVASIVE BONE GROWTH

EBI, LLC. EBI OSTEOGEN¿ IMPLANTABLE BONE GROWTH STIMULATOR; STIMULATOR, INVASIVE BONE GROWTH
Model Number 10-1320M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Pain (1994)
Date of Event 05/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a: date of birth and age are unknown.Section d: the serial number has been requested but not yet provided.Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported that the patient had a plate and the osteogen implanted in (b)(6) 2024.Since then, the patient has been in pain and has a burning sensation that at times is a 10 out of 10.It was noted that the patient had a knee replacement 10 years ago, and the patient¿s husband stated that the internal adhesive did not adhere.The rod was moving around and rubbing the patient¿s bone, thus ruining the bone.In (b)(6) 2024, the patient had surgery where the rod was removed and the knee was replaced again.6 months later, there was no improvement or bone growth, so the osteogen was implanted.The discomfort was reported to the patient¿s doctor and the doctor said she is still healing and was unable to diagnose where the patient¿s pain was coming from.The doctor recently did a 3-phase bone scan to diagnose the patient¿s issues, but the results had not come back yet.The patient¿s husband stated that he is not accusing the device of causing discomfort but rather trying to find answers and educate himself on his wife¿s issues.It was later reported that the patient¿s leg is also red and hot a lot of the time.The patient¿s husband only contacted customer service regarding possible side effects as the patient¿s doctor had not provided the information.No further information was provided.
 
Additional Manufacturer Narrative
Section a: date of birth and age are unknown.Section d: the serial number has been requested but not yet provided.Corrected data in the following fields - d2: common device name, g1: contact office first name, last name, and email address.Additional information in the following fields - b4: date of this report, h2, h6: method, results, and conclusions.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was unable to be reviewed as the serial number of the product is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
 
Event or Problem Description

Brand Name
EBI OSTEOGEN¿ IMPLANTABLE BONE GROWTH STIMULATOR
Common Device Name
STIMULATOR, INVASIVE BONE GROWTH
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key21232708
Report Number0002242816-2025-00013
Device Sequence Number11834055
Product Code LOE
UDI-Device Identifier00812301020034
UDI-Public00812301020034
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P790005
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10-1320M
Device Catalogue Number10-1320M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic